# SDR HALA20250602160

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 46,465 hours, 7,369 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULT ON TAXI INTO GATE. APU AUTO SHUTDOWN. BITE TEST SHOWS CLASS 2 IGN PLUG/ IGN EXCITER MESSAGE, REMOVE AND REPLACE BOTH APU IGN PLUG PER AMM 49-41-41/201 & OPS CHECK GOOD, CYCLED 4 TIMES WITH NO DEFECTS NOTED, BITE TEST OK, NO MESSAGES DISPLAYED. A/C OK FOR SERVICE
